Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have Atrial Fibilation. On Fleconide and warfarin. Over weight. Losing weight harder?

I have Atrial Fibilation. Am on Fleconide tablets and warfarin to treat this. I am very overweight and dealing with it with some success at the moment, including going to the gym 4 times a week for an hours cardio work out on various machines. I wondered if, taking the medication and suppressing my heart rate is making it harder to loose the weight? I am 51 years old. I have stopped taking the Fleconide for 4 days but started feeling not quite right so have taken one today but I am anxious that they are making the weight loss more difficult. Many thanks Janet
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
i dont feel that suppressing your heart rate with flecainide will make weight loss difficult , more imp. for you to have control heart rate even on exertion ,take your medicine regularly ,
if you go through proper exercise plan with proper diet control you will definately reach your target weight
take care
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor